# SDR USAA000558

- Difficulty date: April 14, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N279AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22891
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 46,143 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FUSELAGE CRACKED, .120 INCH, STATION 947 AFT ENTRY DOOR LOWER HINGE CUTOUT.  INSTALLED DOUBLER, FILLER AND TRIPLER PER SRM 53-30-03 FIG 34.  (M)
